# SDR 2004UALA00507

- Difficulty date: May 27, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 39,879 hours, 14,590 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME CORRODED AT BS 1300 BL 0 TO RBL 3.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FILLER & ANGLE REPAIR.
